Couldn't find what you looking for?

TRY OUR SEARCH!


Hi! My psychiatrist thinks that I should take antidepressant. My condition recently gets worse. But, I heard that anti-depressants have side effects. Do anti-depressants cause weight gain? It is extremely important to me.

Loading...


Hi! Some antidepressant can cause weight gain other not. Knowing the different effects on weight gain is important in making a good choice before starting antidepressant medication. Doctors should always inform patients about possible side-effects on weight, and possibilities of preventing a severe weight gain by sufficient exercise and health food intake. Paxil and tricyclic antidepressants can cause weight gain. You should talk with your doctor about different treatment options.
Reply

Loading...

Try High doses of fish oil mostly the EPA is what works, I have suffered many years from depression and this works better than any man made drug! And no weight gain good luck!
Reply

Loading...


I doubt you read this but I am looking for a antidepressant that does not mess with my heart (ekg)and I would like to know what dosage of fish oil? I currently take krill oil
Reply

Loading...